MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040005B
Medical Device Problem Codes Mechanical Problem (1384); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The trilogy 200 ventilator was returned to the manufacturer service center for preventative maintenance.The device was not in use on a patient at the time of the occurrence.During the evaluation it was noted the device returned to the technician for additional evaluation due to a positive flow verify failed repair test.There were no significant event(s) in the error log(s).In conclusion the unit was recalibrated to resolve the issue.The root cause is confirmed at this time.Additionally, during the service of the device, components were replaced: power cord clamp, rubber feet were missing, universal porting block and handle were damaged and repaired unrelated to the reportable malfunction/issue.The software was upgraded to version: 14.2.05.The device passed all testing.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23452764
Report Number2518422-2025-111540
Device Sequence Number9008126
Product Code CBK
UDI-Device Identifier00606959026445
UDI-Public(01)00606959026445
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1040005B
Device Catalogue Number1040005B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown